# SDR ZW0A0108316

- Difficulty date: September 10, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE FWD LT PASSENGER DOOR, THE NR 6 DOOR BEAM WAS CRACKED 4 INCHES BELOW BAYONET FITTING.  REPLACED THE NR 6 BEAM PER MM AND SRM 51-00, PAGE 27 ITEM B.
